MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR
Model Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Prolapse (2475)
Date of Event 12/10/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent hernia repair surgery on (b)(6) 2005, and gynecare tvt-e was implanted.It was reported that the patient experienced pain and protrusion, rectocele, cystocele, erosion, and extrusion.It was reported that the patient underwent revision surgery on (b)(6) 2006 and another removal surgery of mesh on (b)(6) 2012.No additional information was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported.The manufacturing number is c25-2886.
 
Additional Manufacturer Narrative
Correction: b1, h1, addtional information: d5, e1, h6, h11.H11: product was not returned.Based on the information available, no further action is required at this time.Complaint information is trended on a regular basis to determine if further investigation is warranted.If additional information is made available, the investigation will be updated as applicable.The manufacturing number is (b)(4).

Brand Name
GYNECARE TVT OBTURATOR
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23407545
Report Number3003990090-2025-01688
Device Sequence Number8806989
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number810081
Device Lot Number297961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale